A 32-year-old member asked:
Can certain medications that causes dilated cardiomyopathy?
2 doctor answers • 3 doctors weighed in
Cardiology 39 years experience
Yes: Yes. A good example would be doxorubicin which is well known to cause cardiomyopathy. This is a chemotherapeutic agent used by oncologists to treat cancer. Oncologists pay close attention to the dose in order to limit injury to the heart.
6.4k viewsReviewed >2 years ago
Pulmonary Critical Care 32 years experience
5.6k viewsAnswered >2 years ago
Last updated Sep 29, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.